# SDR DJFA2007113

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N473LX
- Make and model: Beech 400A
- Aircraft serial: RK518
- Aircraft time: 195 hours, 181 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED AN "ACRID ODOR" FROM THE LAV AREA.  AIRCRAFT DIVERTED AND LANDED SAFELY.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE LAV AREA AND FOUND NO DISCREPANCIES.  MAINTENANCE PERFORMED AN ENGINE RUN WITH NO DEFECTS NOTED.
